| Catalog Number |
03263991190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable cobas integra creatinine plus ver.2 assay results for 1 patient on a cobas integra 400 plus analyzer.The initial result was 2.23 mg/dl using a lithium heparin plasma tube.The repeated result was 0.46 mg/dl using a plasma ethylenediaminetetraacetic acid (edta) tube.The sample was repeated and the result was 2.13 mg/dl using a lithium heparin plasma tube and 0.45 mg/dl using a plasma ethylenediaminetetraacetic acid (edta) tube.A new sample was tested and the plain serum tube result was 0.44 mg/dl.It was reported that the result from the plasma edta tube was almost the same but a numerical value was not provided.The customer considered the result from the plain serum tube (0.44 mg/dl) and the edta tube results (0.46 mg/dl and 0.45 mg/dl) to be correct.
Additional Manufacturer Narrative
A general reagent issue was excluded.The investigation found that the extra wash cycles were installed but not activated.Based on the information provided, the samples were likely underfilled.The investigation determined the issue was consistent with a pre-analytical handling issue.The investigation did not identify a product problem.